# SDR A6WA201140956

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED JUST AFT OF POWER ASSIST CABLE PULLEY BRACKET.  REMOVED DAMAGED DRAG ANGLE AND REPAIRED WITH SERVICEABLE DRAG ANGLE IAW REO 601R-52-11-513.
